Research ArticleOpen accessIn the abstractMaximum Principles for Second Order Elliptic Equations in Nondivergence Form and ApplicationsMohammad Al-MahameedJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 6,852 accessesView PDFCite
12 articles for “Discontinuous d.f.”
Set a search alertResearch ArticleOpen accessIn the abstractThe Solution of Heat Conduction Equation with Mixed Boundary ConditionsNaser AbdelrazaqJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,815 accessesView PDFCite